# SDR RAIA2018091970001

- Difficulty date: June 16, 2018
- Submitted: September 19, 2018
- Operation: Air carrier
- Aircraft: N13123
- Make and model: Emb EMB-145XR
- Aircraft serial: 145688
- Aircraft time: 40,611 hours, 24,368 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND 2 1/2 INCH CRACK ON BOTTOM OF LT WING 8 INCHES BEHIND PANEL 531DB (FOUND CRACK TO BE SEEPING FUEL). C/W RIB 9 LEFT WING LOWER SKIN REPAIR REFERENCE EO EMB145-57-019-0.
